MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2141.1985.tb02957.x

Медицинская библиотека · British journal of haematology · 1985

Cephalosporin-induced immune neutropenia.

Murphy M F, Metcalfe P, Grint P C, Green A R, Knowles S, Amess J A, Waters A H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Neutropenia is an occasional complication of treatment with cephalosporin antibiotics. This report describes two patients who had neutropenia while receiving high doses of cephalosporins. The neutrophil counts returned to normal after stopping the drug, and cephalosporin-dependent neutrophil antibodies were demonstrated in both cases, using the granulocyte immunofluorescence test. In one patient, the immune neutropenia appeared to be due to a drug adsorption mechanism similar to penicillin-induced haemolytic anaemia, while an immune complex mechanism may have been involved in the second patient.

Для цитирования: Murphy M F, Metcalfe P, Grint P C, Green A R, Knowles S, Amess J A, Waters A H. Cephalosporin-induced immune neutropenia.. British journal of haematology. 1985. DOI: 10.1111/j.1365-2141.1985.tb02957.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.